Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I have experienced some bad Lexapro withdrawal. It wasn`t an over dose to blame. Bad sweat, dizziness, headache, fever… Starting to think that maybe those are the symptoms of some new illness? Does anybody have experience with Lexapro withdrawal?

Loading...


Hi. Yeah. Some eight hours when I miss a dose I have a pretty heavy headaches that last for a month. I sweat a lot, and my muscles hurt. Can`t sleep, and when I manage to fall asleep I have nightmares. I also feel anxiety and, mostly, lethargy. I say avoid Lexapro to avoid Lexapro withdrawal. I think I will try Deprex, everybody say it`s the natural alternative for the symptoms of depression.
Reply

Loading...

I have been on Lexapro for about eight or nine mnths. now. THis is the first time that I have ran out of it. The next day I started feeling weird, I was experiencing electric shocks in my and throughout my whole entire body. Noises were bothering me, people were bothering I thought that I was loosing my mind until I read up on Lexapro withdrawals on the internet, I immediately called my doctor so that I could talk to her about this issue. Lexapro withdrawals are the worst feelings that I have ever felt, when discussing my side effects to a family member they said that I was probably coming down with the flu. It's almost as if I can not function, I do not like feeling that way.
Reply

Loading...

i know exactly what your talking about. I recently stopped taking lexapro cold turkey after taking 10mg for over a year. the first week was ok, I got moody and kinda depressed but I did a lot of cardio exercise and it seemed to help and I thought I ws fine until day 13 when I woke up at 4 am with terrible stomach pains and cold sweats, really achy joints and muscles, dizziness and had a terrible headache. I thought I had the flu so I went to the doctor and he said it was ssri withdrawl syndrome and it would pass. I spent 2 days in be feeling terrible, then all of the sudden, I got better and been fine ever since. i've got lots of energy and my personality and confidence are back to normal. don't know why it took so long to quit lexapro but I'm so glad!
Reply

Loading...

i have been a user of lexapro for 2.5 yrs now. i have been very satisfied with the results from the med. it has help me with some of my compulsive behavior as well as my extreme social anxiety. last week i decided to try to cut back on my dosage of 40 mg to 20 mg. i woke up day for the last four days feeling like i am about to have a case of some intense stomach flu but it is stalling. nausea, upset stomach, not able to eat, twisting headaches near my eyes, very tired and weak,and my clothes are soaked from sweating during the night, but i never get cold. not to mention my dreams have been frequent and vivd. today the thought came to me maybe i am not getting the flu..maybe this has to do with my lower dosage of lexapro...so when i type in "lexapro withdrawls"...i found this page with the same symptoms..i am glad to know its not the flu..but what happens when i am ready to take lexapro out of my life and walk on my own?? guess i should of thought of this earlier...not that they had many better options at the time...(zoloft,paxil,prozac)
Reply

Loading...

I've been a use of lexapro for 2 1/2 years, and its worked well. But recently (Monday at 3am) I came down with a severe case of the stomach flu. Today I am just left with the diarrhea, but I am feeling anxious and worried. Is it possible that 2-3 days of the stomach flu could wash some lexapro out of my system causing withdrawals?

[/url]
Reply

Loading...

The first time I had Lexapro withdrawal I thought I was coming down with the flu. Chills, runny nose, light sensitivity, headache.. As the day passed I had to go to bed because I continued to feel really nauseaus. I was vomiting uncontrollably before it hit me...I had not taken the Lexapro for 3 days! It was bad!
Reply

Loading...

I was only taking lexapro for about 2 weeks. I went to a party and had a few drinks, and not even an hour later I got extremely dizzy and puked. I got really cold and was shaking uncontrolably. I tried to go to sleep but couldn't. I woke up sooo dizzy, like having a hangover, but lasted like that for over a week. Then that went away and I went to the doctors and she told me to stop the lexapro. I cold turkeyed it and ever since the night I drank on it my head doesn't feel normal...It feels almost numb sometimes and just not all there, and when I spin or more it too quickly I feel really dizzy. I'm so scared that I have some sort of brain damage and I don't know what to do. It's been about 5 months, and I hate living life like this...anyone have any idea why I may be feeling like this? :'(
Reply

Loading...

I stopped taking Lexapro a few days ago after being dependent on it for more than 3 years. I've been having really bad mood swings, irritability, insomnia, and flu like symptoms. My nose is running uncontrollably, it's awful. However, I think that it's important that I not be dependent on any drug, especially an antidepressant. I finally got tired of using Lexapro as a crutch, & I think that once it's completely out of my system, I can strive to be happy without it, like every person that isn't on antidepressants.
Reply

Loading...

I stopped taking Lexapro about 2 weeks ago and got the flu like symptoms right away, then it went to my head and I am dizzy and nauseous all the time. I get sweats, fatigue, cry over nothing and can't concentrate. I have only been out of the house and driven a car 3 times since this started. The first week I was with my grandchildren and was not able to drive myself home, due to dizziness. I have not been able to function fully for over 2 weeks now. I was on 20mgs and reduced myself over 3 weeks down to half and then down to half every other day and then stopped after the third week. I can see now that was not the way.

I lost my insurance and do not have a Dr to go to to get back on the med at a reduced dose or the money to pay for the prescription. (the reason I stopped using the med) I don't know if I can go exercise daily to help regain some Serotonin. I spoke to a friend that felt these same symptoms and she said it took her a month.

Today I woke up feeling a little better, but it went away after an hour or so. I am waiting to wake up with a clear head one morning and stay that way. I too know that no one told me about these issues when I started this drug 3 years ago. I will stay off any antidepressant drugs from now on and pray these symptoms resolve quickly.
Reply

Loading...

Hi, I stopped Lexapro 5 days ago due to no ins. coverage now. Wow, this is awful. I am Dr. Jekel and Mr. Hyde. I am sick on my stomach. Dizzy, sweating something awful. Now this morning stomach upset, crying uncontrollably. Did I mention don't move your eyeballs to fast.   I am 54 and a divorcee, going through this alone, because my kids don't understand. And yes I have Prayed and hoping God is taking over. Please any advise???
Reply

Loading...

Hi, I stopped taking Lexapro cold turkey because of having no more insurance as well. I am on day 7 and feel horrible. If I knew I would have these types of withdrawal symptoms, I would have never taken this drug at all. I wish I would have researched a more natural alternative to relive my GAD (generalized anxiety disorder) and anger issues. I researched and found two great alternatives. One is Deprex made by a Swedish company called Vaxa. The other is Clarocet.

http://www.vaxa.com/630.cfm

http://www.clarocet.com/wellness-concerns/#destinations

I plan on starting either 1 of these natural alternatives as soon as my withdrawals subside, which I hear can take 4-6 weeks. ugh :-(
I have been extremely dizzy, lethargic, nauseated, weepy, irritable, and it hurts when I move my eyes to quickly. I was taking 10mg of Lexapro before I stopped cold turkey. I have heard that tapering off helps with the withdrawals, but even those who have tapered off felt these same symptoms. So I am not sure which is worse cold turkey or taper off. I hope this info helps someone else and trust me all those feeling these withdrawals I feel your pain. I hope to feel better soon. I would never recommend Lexapro to anyone after this horrible experience.

Reply

Loading...

Hi everyone. I am up at 1:00 in the morning trying to find some answers. This post really helped me. I was on Lexapro for 7 years. Got off due to no insurance now, its two years later and I started Lexapro back up again. Previously I was prescribed 10mg that worked wonderfully for me. But i remember starting and feeling sick to my stomach and sensitive to light so this time starting I cut the 10mg in half. I have been on 5mg for 3 days and it's the MOST TERRIFYING thing i've ever been through in my entire life. When i took the first dose I felt like i was on redbull, couldn't sleep, night sweats, couldn't eat NO appetite (i'm use to eating all the time so not like me) migraines, the shakes, burning sensation down both arms, dizziness, so dizzy i feel disoriented. I had to go to the ER because my tummy was hurting so bad. They checked my blood work all came back great. It was all the Lexapro. I didn't take the Lexapro yesterday and I dont plan on continuing.
Reply

Loading...


yes, I have all these and more. It has been 5 months for me.  I also have neck pain, anxiety, depression and nausa.

Reply

Loading...


I had been off for 5 months and doctors wanted me to go back on for anxiety. I took a half of 10 mg. and next day was more dizzy and so depressed didnt think I could go thru the day afraid to take it the next day. Now withdrawals are worse than before. Also have fast heartbeat and irregular heart beat.
Reply

Loading...